Hokkaido Mathematical Journal

TRIPATHY Binod Chandra, MAHANTA Sabita, ET Mikail,

On a class of generalized difference sequence space definedby modulus function.

Hokkaido Mathematical Journal, 34 (2005) pp.667-677

Fulltext

PDF

Abstract

In this article we introduce the sequence space $m\left( f,\phi ,\Delta ^{n},p,q\right) ,$ $1\leq p<\infty ,$ using modulus functions. We study its different properties like completeness, solidity etc. Also we obtain some inclusion results involving the space $m\left( f,\phi ,\Delta ^{n},p,q\right) .

MSC(Primary)40F05
MSC(Secondary)40A25, 40A05
Uncontrolled Keywordscompleteness, modulus function, difference sequence space, seminorm, solid space, symmetric space